# SDR C2XA06SH085

- Difficulty date: September 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 16,531 hours, 12,403 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STR 21R HAS CORROSION BETWEEN FR 12-13.  MAINTENANCE REMOVED DAMAGE STR & SPLICED IN NEW SECTION 21R FR 10-13 IAW EMB 145 SRM 53-00-03 ITEM 2 CPE 11001-1 FIGURE 201.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
